Asymptotic Behavior of Solutions of the Hydrodynamic Model of
Hailiang Li, Peter Markowich, and Ming Mei
Degond and Markowich [Appl. Math. Lett. 3(1990) 333-364]
discussed the existence and uniqueness of steady-state
solution in subsonic case for the one-dimensional
hydrodynamic model of semiconductors. In the present paper,
we reconsider the existence and uniqueness of subsonic
steady-state solution, and prove its stability for small
perturbation. The proof approach we adopt in this paper is
the elementary energy method.
- Available as PostScript.
- Hailiang Li,
- Peter Markowich,
- Ming Mei,
- Publishing information:
- Submitted by:
May 12 2000.
Preprint Server Homepage
© The copyright for the following
documents lies with the authors. Copies of these documents made by electronic
or mechanical means including information storage and retrieval systems, may
only be employed for personal use.
Conservation Laws Preprint Server <firstname.lastname@example.org>
Last modified: Fri May 12 20:13:15 MET DST 2000